Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A page of mathematical autobiography


Author: Solomon Lefschetz
Journal: Bull. Amer. Math. Soc. 74 (1968), 854-879
MathSciNet review: 0240803
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Émile Picard, Triaté d'analyse. Vol. 2, Gauthier-Villars, Paris.
  • 2. Émile Picard and George Simart, Théorie des fonctions algébriques de deux variables indépendantes. Vols. I, II, Gauthier-Villars, Paris, 1895, 1906.
  • 3. Francesco Severi, Sulla totalità delle curve algebriche tracciate sopra una superficie algebrica, Math. Ann. 62 (1906), no. 2, 194–225 (Italian). MR 1511373, http://dx.doi.org/10.1007/BF01449978
  • 4. Francisco Severi, La base minima pour la totalité des courbes tracées sur une surface algébrique, Ann. Sci. École Norm. Sup. 25 (1908), 449-468.
  • 5. Henri Poincaré, Sur les courbes tracées sur une surface algébrique, Ann. Sci. École Norm. Sup. 27 (1910), 55-108.
  • 6. Gaetano Scorza, Intorno alla teoria generale delle matrici di Riemann e ad alcune sus applicaciones, Rend. Circ. Mat. Palermo 41 (1916), 263-380.
  • 7. S. Lefschetz, Algebraic surfaces, their cycles and integrals, Ann. of Math. (2) 21 (1920), no. 4, 225–258. MR 1503620, http://dx.doi.org/10.2307/2007214
  • 8. Solomon Lefschetz, On certain numerical invariants of algebraic varieties with application to abelian varieties, Trans. Amer. Math. Soc. 22 (1921), no. 3, 327–406. MR 1501178, http://dx.doi.org/10.1090/S0002-9947-1921-1501178-3
  • 9. Solomon Lefschetz, L'analysis situs et la géométrie algébrique, Borel Series, 1924.
  • 10. Solomon Lefschetz, Topology, Amer. Math. Soc. Colloq. Publ., Vol. 12, Amer. Math. Soc., Providence, R. I., 1930; reprint Chelsea, New York, 2nd ed., 1950.
  • 11. Oscar Zariski, Algebraic surfaces, Classics in Mathematics, Springer-Verlag, Berlin, 1995. With appendices by S. S. Abhyankar, J. Lipman and D. Mumford; Preface to the appendices by Mumford; Reprint of the second (1971) edition. MR 1336146 (96c:14024)
  • 12. Heisuki Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math. (2) 79 (1964), 109-329.
  • 13. W. V. D. Hodge, The Theory and Applications of Harmonic Integrals, Cambridge University Press, Cambridge, England, 1941. MR 0003947 (2,296d)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-12059-2
PII: S 0002-9904(1968)12059-2